PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 149-153
Tytuł artykułu

Appendix to the paper "Osgood type conditions for an mth order differential equation"

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Kategorie tematyczne
Rocznik
Tom
21
Numer
1
Strony
149-153
Opis fizyczny
Daty
wydano
2001
otrzymano
2000-10-24
Twórcy
  • Department of Mathematics and Informatics, Adam Mickiewicz University, Poznań, Poland
Bibliografia
  • [1] P. Hartman, Ordinary Differential Equations, New York-London-Sydney 1964.
  • [2] H.P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Analysis 7 (1983), 1351-1371.
  • [3] S. Szufla, Osgood type conditions for an mth order differential equation, Discuss. Math. Differential Inclusions 18 (1998), 45-55.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1021
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.